# SDR REXA2019042610507

- Difficulty date: April 21, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA FS:349 TO FS:364 AND BTW STGR 27 AND 26RH AT MAIN AVIONICS COMPARTMENT.   INTERCOSTAL BTW STA FS:364 AND BTW STGR 27 AND 26 RH AT MAIN AVIONICS COMPARTMENT (E/E) WAS REPLACED PER CRJ 900 SRM 53-21-23-101-001-A02, 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
